您的位置:首页  > 论文页面

具有非线性边界条件的椭圆方程正解的存在性

发表时间:2010-07-15  浏览量:1643  下载量:406
全部作者: 宋修朝,郑明发,梁国宏,刘光荣,徐亚谊
作者单位: 空军工程大学理学院
摘 要: 研究n维欧氏空间中有界光滑区域上具有非线性边界条件的椭圆方程正解的存在性问题。假设方程有一个正的上解,且0为方程的一个下解,则可以构造一个非减序列。根据极值原理、线性Robin问题解的唯一性,使用牛顿迭代法就可以找到问题的一个正解。
关 键 词: 椭圆方程;正解;非线性边界条件;上、下解;牛顿迭代法
Title: Positive solutions of elliptic equations with nonlinear boundary conditions
Author: SONG Xiuchao, ZHENG Mingfa, LIANG Guohong, LIU Guangrong, XU Yayi
Organization: School of Science, Air Force Engineering University
Abstract: This paper deals with the existence of positive solution of elliptic equation with nonlinear boundary condition in a smooth bounded domain in 瘙}�n.Assuming the existence of a positive supersolution, and 0 is a subsolution, then a nondecreasing sequence is obtained. The existence result is obtained by the maximum principle, unique solvability of the linear Robin problem and Newton’s method of iteration.
Key words: elliptic equation; positive solution; nonlinear boundary condition; super, sub�solution; Newton’s method of iteration
发表期数: 2010年7月第13期
引用格式: 宋修朝,郑明发,梁国宏,等. 具有非线性边界条件的椭圆方程正解的存在性[J]. 中国科技论文在线精品论文,2010,3(13):1390-1394.
 
0 评论数 0
暂无评论
友情链接